International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 136 | Views: 202

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016 | Rating: 6.4 / 10


A Study on Multi Server Fuzzy Queuing Model in Triangular and Trapezoidal Fuzzy Numbers Using Alpha Cuts

S. Thamotharan


Abstract: In this paper we study fuzzy multi server queuing model in triangular and Trapezoidal fuzzy numbers using alpha cuts method. The arrival and the service rate are fuzzy natures and also analysed the performance measures of this model both in triangular and Trapezoidal fuzzy numbers. In the numerical example we are deduce that the efficiency of this model.


Keywords: membership functions, triangular and Trapezoidal fuzzy numbers, alpha cuts, dsw algorithm, interval analysis


Edition: Volume 5 Issue 1, January 2016,


Pages: 226 - 230


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top